MathSciNet Relay Station
MathSciNet bibliographic data
MR2981232 47H10 (54H25)
Morales, José R.; Rojas, Edixon Some fixed point theorems by altering distance functions. Palest. J. Math. 1 (2012), no. 2, 110–116.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 21:27:14 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=804affeb65fb8e1c342a687424186107; path=/; expires=Thu, 05-Jun-2031 21:27:14 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=46 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5b3 W"7^ (_ф`W_ `[Yo 7hrq{3GNd#=G2:I&OA-o΂dcxxD CI & (Aux@c<]*R )\+W5TG+LReE/z@wmj$7gaH13D8.!U1R^N@!%Q@Ti53b,8̌ B*a rE c I58"5J .HMTl< |ꖠiPIڧ5@LyШ@ϿCU@o#w)~IքØrW"STfZvk'b%<'~xaP0Q= VȺ=M\W/dQ.ɢ,mH̸m62F.ohNkf1G\ X,<R*pJ k+wK@fP}T ZT #QeGhI#3P%X U41}LEp3͐sL\ex&%lq.pa^<_XK-}uSDvѪ}HT#ub3x~8԰ a cZ 0